# SDR DHL9980228C

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD LOWER CARGO COMPARTMENT LONG 31R STA 420 CIRCUMFERENTIAL HAS ATTACHED ANGLE WITH CRACK ON SURFACE.  DOT 13919.  CLEANED CRACKED AREA AT ANGLE AT FWD LOWER CARGO IS 420 LONG 31R IAW DC-8 SRM 53-2-0 FIG 13 (SHEET 3).  TREATED & PRIMED REWORKED AREA IAW SRM 51-1-8 PG 13, 16.  INSTALLED ANGLE REPAIR PER SRM 51-1-21 PAR 1 FIG 32.
